to participate download our app

Jun 21
14:49
So I started my period Wednesday the 15th and ended Saturday the 18th. that same Friday and Saturday I didn’t take my last two active pills… I restarted with a new pack Sunday. I’ve been throwing up since Monday night.. is there a chance I could be pregnant? Brand: Aubra
 
13
Jun 21
15:02
So are you saying you extended your break past 7 days? Throwing up within 2hrs of taking you pill also results in it being counted as a missed pill. If you had condomless sex during your break week and extended it then you were unprotected
 
Jun 21
15:05
i only took 5 out of the 7 active pills.. my last two in Friday and Saturday I didn’t take.. I started a new pack that Sunday.. been throwing up since Monday I didn’t have sex my break week
 
Jun 21
15:07
I had sex a day period my period. the 14th
 
Jun 21
15:07
Your pack should have 21 active pills not 7. Do you mean sugar/placebo pills? If so then you don’t need to take them anyways. If you threw up within 2hrs of taking your pill then its missed and you should’ve taken another pill
 
Jun 21
15:09
yea it has 27 but 7 of them are active pills no ? and I threw up Monday night around 1am I took my pill at 8 I’ve been throwing up since
 
Jun 21
15:09
And I can’t hold anything down at all
 
Jun 21
15:10
i want to know what’s causing the throwing up and nausea
 
Jun 21
15:11
The 7 days are placebo/sugar pills not active pills. Active pills are the 21 pills in the pack as they have the hormones in them. You don’t have to take the sugar pills, they’re just there to keep the routine. I would count that day as missed then and take your pill as soon as you stop throwing up. The pill can cause nausea and the throwing up could be unrelated like food poisoning
 
Jun 21
15:12
Oooooh okay … so there isn’t a way I could be pregnant correct ??
 
Jun 21
15:13
Is it normal to throw up / feel nauseous
 
Jun 21
15:13
On the pill
 
Jun 21
15:13
and I don’t have to consume the green pills.
 
Jun 21
15:15
You’re allowed to miss one active pill anywhere in your pack and remain protected so you’re okay as long as you take the rest of your pills correctly. Nausea is a common side effect of the pill unfortunately but like i said throwing up can be unrelated. Everyone has different coloured pills but if your sugar pills (the 7days) are green then yes they’re not necessary to take as they have no hormones in them. It’s also recommended to shorten and skip breaks as a whole as they’re not needed.
2

to write your comment download our app